MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number ASY CENTRIFUGAL PUMP CONSOLE
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient informations were not provided.H.11 livanova manufactures the scpc, the incident occurred in germany.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of an scpc console not properly functioning during procedure.Reportedly, the issue could be addressed to a battery problem.There was no report of any patient injury.
 
Additional Manufacturer Narrative
H11: livanova field service engineer dispatched to customer facility could not confirm the issue.Based on the available information and the activities performed, it is reasonable to conclude that the reported issue was likely associated with batteries intermittently failing to provide sufficient power to maintain system operation when disconnected from the mains.The simultaneous occurrence of a mains power failure and a battery malfunction is considered unlikely to occur.Following this information, the event has been re-assessed as non-reportable.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
SCPC
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
MDR Report Key23325564
Report Number9611109-2025-90446
Device Sequence Number10612818
Product Code DTQ
UDI-Device Identifier04033817901013
UDI-Public(01)04033817901013(11)200320
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASY CENTRIFUGAL PUMP CONSOLE
Device Catalogue Number60-03-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown